Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Correspondance Entre Deux Surfaces Par des Faisceaux de Tangentes Parallèles

P. Drăgilă
Proceedings of the American Mathematical Society
Vol. 10, No. 3 (Jun., 1959), pp. 366-368
DOI: 10.2307/2032848
Stable URL: http://www.jstor.org/stable/2032848
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Correspondance Entre Deux Surfaces Par des Faisceaux de Tangentes Parallèles
Preview not available

Page Thumbnails

  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368